# SDR 3EJA2025071000925

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N752JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0228
- Aircraft time: 9,218 hours, 6,308 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Leaking
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHORTLY AFTER BEGINNING OUR DESCENT FROM 45,000 FT. I LOOKED DOWN AT THE PRESSURE CONTROLLER AND CABIN ALTITUDE GAUGE AND NOTICED A CABIN CLIMB OF GREATER THAN 1,000 FPM AND INCREASING WHILE THE CABIN ALTITUDE GAUGE WAS COINCIDING WITH DECREASING PRESSURIZATION. MADE A COMMENT THAT WE WERE LOSING PRESSURIZATION AND THAT WE NEEDED TO LET ATC KNOW. AT THAT TIME WE GOT A CABIN ALT LIGHT. THE CABIN ALTITUDE REACHED APPROXIMATELY 14,000 FT BEFORE THE CABIN STARTED DESCENDING AGAIN.
